# SDR SWAA2021122748026

- Difficulty date: November 28, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INSERTS ON PASSENGER CABIN FLOOR PANEL 242WF ; / [01] FOUND ADDITIONAL DAMAGE ON LOWER SURFACE OF PANEL. DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 242WF WITH NEW PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 195.; [02] FINAL INSPECTION. PANEL REPLACED. JOB COMPLETE PER SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 195.
